Irregular fibers of complex polynomials in two variables

  • Arnaud Bodin
Palabras clave: irregulars fibers, tube, vanishing cycles, invariant cycles, resolution of singularities


For a complex polynomial in two variables we study the morphism induced in homology by the embedding of an irregular fiber in a regular neighborhood of it. We give necessary and sufficient conditions for this morphism to be injective, surjective. Particularly this morphism is an isomorphism if and only if the corresponding irregular value is regular at infinity. We apply these results to the study of vanishing and invariant cycles.


La información sobre descargas todavía no está disponible.
Cómo citar
Bodin, A. (2004). Irregular fibers of complex polynomials in two variables. Revista Matemática Complutense, 17(1), 67 - 81.